Alert archive / Indiana / High Wind Watches in 2019
High Wind Watch 2, NWS Northern Indiana
NWS Northern Indiana issued this high wind watch at Nov 25, 2019, 2:32 PM EST for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It took effect at Nov 27, 2019, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2019, 2:32 PM EST (19:32 UTC)
- In effect from
- Nov 27, 2019, 7:00 AM EST
- Expired
- Nov 26, 2019, 1:37 PM EST
- In force
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
279 WWUS73 KIWX 251932 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 232 PM EST Mon Nov 25 2019 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-260345- /O.NEW.KIWX.HW.A.0002.191127T1200Z-191128T0000Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 232 PM EST Mon Nov 25 2019 /132 PM CST Mon Nov 25 2019/ ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From Wednesday morning through Wednesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles on north south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
3 follow-up statements
698 WWUS73 KIWX 260546 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 1246 AM EST Tue Nov 26 2019 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-261000- /O.CON.KIWX.HW.A.0002.191127T1200Z-191128T0000Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 1246 AM EST Tue Nov 26 2019 /1146 PM CST Mon Nov 25 2019/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...Wednesday morning through Wednesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles on north south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
845 WWUS73 KIWX 261012 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 512 AM EST Tue Nov 26 2019 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-262100- /O.CON.KIWX.HW.A.0002.191127T1200Z-191128T0000Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 512 AM EST Tue Nov 26 2019 /412 AM CST Tue Nov 26 2019/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...Wednesday morning through Wednesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles on north south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ MCD
933 WWUS73 KIWX 261837 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 137 PM EST Tue Nov 26 2019 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-270245- /O.UPG.KIWX.HW.A.0002.191127T1200Z-191128T0000Z/ /O.NEW.KIWX.HW.W.0002.191127T0900Z-191128T0200Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 137 PM EST Tue Nov 26 2019 /1237 PM CST Tue Nov 26 2019/ ...HIGH WIND WARNING IN EFFECT FROM 4 AM EST /3 AM CST/ TO 9 PM EST /8 PM CST/ WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From 4 AM EST /3 AM CST/ to 9 PM EST /8 PM CST/ Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles on north south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this high wind watch went out at Nov 25, 12:31 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Nov 25, 12:31 PM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Northern Indiana
1231 PM EST Mon Nov 25 2019
.SYNOPSIS...
Issued at 420 AM EST Mon Nov 25 2019
Quiet weather continues today and tonight, with partly to mostly
cloudy skies and dry conditions. Highs will be in the upper 40s
and low 50s. Lows will be in the 30s. Rain is expected Tuesday
afternoon and Wednesday, with highs in the upper 40s and 50s.
There is a slight chance for thunderstorms Tuesday night. It will
be windy on Wednesday. Wind gusts of 45 to 50 mph are expected,
with a few gusts up to 55 to 60 mph possible in the afternoon.
&&
.SHORT TERM...(Today and Tonight)
Issued at 420 AM EST Mon Nov 25 2019
Quiet forecast today with dry conditions expected. A weak cold
front/surface trough will shift in from the northwest and wash out
across the central CWA this evening, but expect only increasing
cloud cover. Highs today will climb into the upper 40s and 50s under
continued WAA. Lows tonight will be in the mid-upper 30s.
&&
.LONG TERM...(Tuesday through Sunday)
Issued at 420 AM EST Mon Nov 25 2019
The main show of the long term will be the system forecast to impact
the area Tuesday afternoon into Wednesday night, thankfully still as
all rain for our area. The greater concern will be the winds
Wednesday, which are still well on track to be at least advisory
criteria (sustained wind 30-39mph and gusts between 45-57 mph for at
least one hour).
High Wind Watch Potential: Given that Wednesday is the day before
Thanksgiving, debated issuing an earlier-than-normal high wind watch
to give folks a heads up. Opted to hold off however, as neighboring
offices were not fully confident in reaching warning criteria-and
nailing down the exact counties to include in headlines would be
tricky this far out. Certainly understandable, as warning criteria
is pretty tough to reach around here (Sustained to 40 mph/gusts >=58
mph for at least 1 hour). Forecast winds are on the border of
advisory/warning right now, with gusts up to 45-50 mph expected for
all counties Wednesday. Would not be surprised to see a few gusts up
to 55-60 mph Wednesday afternoon, especially near Lake Michigan.
Little change from previous forecast, as the surface/upper level low
is expected to lift from the central plains Tuesday into northern
Lake Huron by early Wed Eve. This brings us rain chances Tuesday
afternoon, increasing to more widespread potential Tuesday night/Wed
AM with better isentropic ascent/moisture transport. Did add a
mention for thunder Tue PM/Wed AM as there is an axis of decent
MLCAPE (300-600 J/kg) ahead of the occluding front. Concerning
factors in favor of us reaching high warning criteria include the
abrupt isentropic descent (285K) within the dry slot starting
Wednesday morning (SW to NE), with 850mb winds at around 55-60
knots. As mentioned in the previous discussion, it won't be too
difficult to mix down given the expected favorable mixing profiles.
Highs Tue/Wed will be in the 50s, with temps falling through the day
on Wednesday behind the front.
Marine headlines-wise, a storm watch was issued for the open waters
of Lake Michigan, and a gale watch for the nearshore waters, with
potential for storm force gusts. This may need to be increased,
depending on how the forecast evolves as we get closer. A lakeshore
flood watch has also been issued due to potential for significant
beach erosion and lakeshore flooding.
Thursday will feature quiet weather with an amplifying ridge aloft
and surface high pressure settling in. Winds will diminish Wednesday
night as the low pulls off to the northeast, especially after
midnight. Highs will be in the 40s. Friday we'll see potential for
some rain showers ahead of the next system with weak WAA, however
models disagree as to how far north any precipitation will reach.
Have kept POPS limited to around 20-30 percent-greatest further
southwest Friday afternoon. Highs will linger in the 40s.
The developing surface low over the north-central plains Friday
PM/Saturday will shift into northern WI by Sunday afternoon, then
cross the Great Lakes through Monday. Models have come into slightly
better agreement re: this system than the previous forecasts.
Assuming the track remains the same, this system will bring another
chance for widespread precipitation with strong isentropic
ascent/moisture transport ahead of the warm front Friday night into
Saturday, and then forcing from the main low/occluding front Sunday.
Could see some lake effect behind the front Sunday night into
Monday. Rain/snow mix is expected Friday night into Sunday, with the
mix moreso during overnight hours. Daytime highs Saturday will be in
the 40s and low 50s Saturday/Sunday, with lows in the 30s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1225 PM EST Mon Nov 25 2019
VFR flight conditions expected through the first half or so of the
period with little more than a lowering high/mid cloud deck as
moisture begins to increase ahead of strong low pressure set to
impact the area. A warm front will develop across the area in
response to this development, with dramatic increase in low level
moisture later tonight into Tuesday. Any rain looks to hold off
till close to the end of the valid period, but MVFR cigs and
vsbys are expected to rapidly setup in the 6 to 12Z Tues time
frame, first at KFWA. Can't rule out IFR conditions at both
locations closer to 18Z, but will keep MVFR (barely at KFWA) as
noted in previous forecast and delayed arrival a few hours at
KSBN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Lakeshore Flood Watch from late Tuesday night through Wednesday
evening for INZ003.
MI...Lakeshore Flood Watch from late Tuesday night through Wednesday
evening for MIZ077.
OH...NONE.
LM...Gale Watch from late Tuesday night through Wednesday evening for
LMZ043-046.
&&
SYNOPSIS...MCD
SHORT TERM...MCD
LONG TERM...MCD
AVIATION...Fisher
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 25, 4:28 AM EST, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 428 AM EST Mon Nov 25 2019 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-260930- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 428 AM EST Mon Nov 25 2019 /328 AM CST Mon Nov 25 2019/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Wind gusts of 45 to 50 mph are expected on Wednesday, with a few higher gusts up to 55 mph possible in the afternoon. There is a slight chance for thunderstorms Tuesday night into early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ003-MIZ077-260930- La Porte-Berrien- 428 AM EST Mon Nov 25 2019 /328 AM CST Mon Nov 25 2019/ ...LAKESHORE FLOOD WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Watch. Wind gusts of 45 to 50 mph are expected on Wednesday, with a few higher gusts up to 55 mph possible in the afternoon. Gusts up to 60 mph are possible along the Lakeshore in the afternoon. Significant beach erosion and lakeshore flooding is expected late Wednesday into Thursday morning. There is a slight chance for thunderstorms Tuesday night into early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-260930- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 428 AM EST Mon Nov 25 2019 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Wind gusts of 45 to 50 mph are expected on Wednesday, with a few higher gusts up to 55 to 60 mph possible in the afternoon. There is a slight chance for thunderstorms Tuesday night into early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:45 AM EST | Lakeshore Flood Watch | IWX | 35 hr | |
| Nov 25, 3:46 AM EST | Gale Watch | IWX | 11 hr | |
| Nov 25, 2:16 PM EST | Storm Watch | IWX | 25 hr |
Nearby
High Wind Watches in Indiana, 2019High Wind Watches in Ohio, 2019High Wind Watches in Michigan, 2019Every high wind watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.